# SDR UALA2011120606696

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 62,830 hours, 11,115 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: TL10588105
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG, FWD REVERSER LATCH BROKEN.  P/N TL10588-105, PCN 120-3070. IPC78-31-00A-020V.  LATCH REMOVED AND BAGGED WITH BOLT IN AREA.  REPLACED NR 1 ENG FWD REVERSER LATCH.
